# SDR P2EA98095

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967.5-986.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q-CHECK ITEM, FLOORBEAM CORRODED BEYOND LIMITS BETWEEN BS 967.5 AND 986.6, RBL 20 WL 208.1.  REPAIRED FLOORBEAM BETWEEN BS 967.5 AND BS 986.6 RBL 20 PER BOEING FAX COO-SJO-98-0178RR DATED ON 3-1398.  DOCUMENTED ON FAA FOR 8110-3.  APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR NM2256 DATED 4-15-98.  CORROSION REMOVED FROM BS 947 TO BS 967.5 RBL 20 PER SRM 51-10-6.  FOUND WITHIN LIMITS PER 53-101 FIG 1.  (M)
